# SDR ASAA2025051457979

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 45,547 hours, 14,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MID CABIN EMERGENCEY LIGHT COVER MISSING. GROUNDED - YES. INSTALLED NEW COVER ASSY OK FOR SERVICE.
